中科院数学与系统科学研究院

数学研究所

中科院华罗庚数学重点实验室

多复变与复几何学术讨论班

Some Topics in Several Complex Variables

报告人  Prof. Xiaonan Ma Institut de Mathématiques de Jussieu-Paris Rive Gauche, UFR de Mathématiques, Université Paris Diderot-Paris 7

 Exponential Estimate for the asymptotics of Bergman kernels

  2019.09.29(星期, 9:00-10:00

  数学院南楼N902

   We will explain an exponential estimate for the asymptotics of Bergman kernels of a positive line bundle under hypotheses of bounded geometry. Then we will present some applications.

附件
相关文档

万博manbetx客户端